# SDR USAA2012041900002

- Difficulty date: April 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 62,926 hours, 42,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 179.25
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB AT RBL 17 HAS 2 CRACKS IN BEAM WEB BELOW WL 234 AT BS 179.25.  CUT OUT DOUBLER AND REPLACED DOUBLER AT BS179.25, RBL17 IAW SRM 53-10-08-2R
